Accessibility navigation


An extension of Toumi's method and its application to the two-dimensional, unsteady, shallow water equations

Glaister, P. (1995) An extension of Toumi's method and its application to the two-dimensional, unsteady, shallow water equations. Mathematical and Computer Modelling, 21 (3). pp. 93-97. ISSN 0895-7177

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/0895-7177(94)00217-C


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:15617
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation